|English and Malay|
|Our doctors can help you in both languages|
|All doctors at DoctorOnCall are registered with Health Ministry of Malaysia|
|Your data is safe and will not be revealed to any parties|
|Quick and Efficient|
|All queries will be answered by doctors in a quick and efficient manner|
Answered by: Dr Nur Syuhada binti Zulkifli
I am 21 years old and I am an RVD. Two months ago, I developed a small red rash on my arm. The small red rash is not itchy, but if it breaks, some blood will come out and the wound will heal. But some small rashes are like pimples that have broken out and flowed out white secretions. The red rash is the second appearance.
Hi there. Thank you for the question.
I understand your worries regarding your condition. It is a high possibility that it is related to your condition. * Red rashes, fever, chills, joint pain, muscle aches, sore throat, sweats (particularly at night), enlarged glands, tiredness, weakness, unintentional weight loss and thrush are the earliest symptoms of HIV. The symptoms tend to become worst as the virus progresses in the absence of antiretroviral therapy (ART), a drug therapy that slows or prevents the virus from developing.
Undergoing treatments can stop the progression of the condition. It allows most individuals living with HIV the opportunity to live a long and relatively healthy life.
HIV is treated with antiretrovirals (ARVs) such as protease inhibitors, integrase inhibitors, nucleoside/nucleotide reverse transcriptase inhibitors (NRTIs), non-nucleoside reverse transcriptase inhibitors (NNRTIs), chemokine co-receptor antagonists and entry inhibitors. You may experience nausea, fatigue, diarrhea, headache and skin rashes after starting the medications. Do consult a doctor as soon as possible.
Please click on this link ( DoctorOnCall ) to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you